Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i4.70
10 pages

Control of Nonlinear Stochastic Systems

Mariya V. Trigub
National Technical University of Ukraine "Kyiv Polytechnical Institute", Kyiv, Ukraine
Vasiliy V. Yasinskiy
National Technical University of Ukraine "Kyiv Polytechnical Institute", Kyiv

ABSTRAKT

We study nonlinear non-stationary dynamical systems with control described by the Ito equations. The problem of the approximate optimal synthesis of control, which satisfies the beforehand given restriction under the condition of the minimum of the performance criterion in the form of the mathematical expectation is given as integral from a function, which contains the addend with modulus of the control function.


Articles with similar content:

On the Construction of a General Solution for Initial Boundary Value Problems and Observation and Terminal Control Problems for Systems with Distributed Parameters
Telecommunications and Radio Engineering, Vol.54, 2000, issue 5-6
Vladimir Antonovich Stoyan, Nikolay Fedorovich Kirichenko
Lyapunov Functions for Systems Satisfying Barbashin−Krasovskii Theorem Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 11
Alexey S. Suykov, Alexander M. Kovalev
Analysis and Synthesis of a Certain Class of Nonlinear Uncertain Control Systems Under Bounded Disturbances
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich
SUPERDIRECTIVITY IN THE STATISTICAL ANTENNA THEORY
Telecommunications and Radio Engineering, Vol.71, 2012, issue 1
V. V. Dolzhikov, V.Y. Radchenko, Ya. S. Shifrin
On Determination of Edge Functions for Equation of Oscillations of Rectangular Membrane
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Vusala Nazim kyzy Nasibzade